On a prednisone burst

Other than the weather, hot & humid, I don't know what has been causing a lot of stiffness for me for the last 2 weeks. It seems to hit me every other day & is centered on my knees. So I called my Dr's office on Monday & suggested that I get on a burst (3 for 3 days, 2 for 3 days, then back to my normal 5 mgs a day) so I could get over this hump & he agreed.

So, it is Thursday now, and my left hip is really hurting and this burst has not ended up helping me much. I'm frustrated, and I've been losing sleep, as the prednisone affects my sleep. I do have an appt with him on July 12th.

I did manage to drag some stuff from the other room & some from upstairs & then out to my car last night & this morning though. I took it over to a friend's garage sale. I figured getting a couple of bucks-maybe, is better than nothing. And she will be taking everything to the Goodwill if it doesn't sell. I'm just glad that it is out of my house now. I'm slowly (really SLOWly) trying to declutter my house.

I should mention that we did get some good rain last night so that weather change could be affecting me too.

At least my mood is good, and I helped my friend organize & price some stuff for her sale. She says she runs lots of garage sales because she is trying to raise money for her 2 grand-daughters schooling at a Christian school.

Hope everyone has a good weekend.

Christine

3 Replies

oldestnewest
  • Hi christine, haven't heard frpm you for ages so good to know that you've recovered from your last mishaps with the mower. Hope the steroid works. I had a shot last week and was great for a few days but now seems to be wearing off which is a bit quick. Hope sale goes well. Pollyx

  • Hello Christine, good to hear from you. It is pouring down here in N Ireland, hasn't stopped for the past 24 hours so i reckon there could be loads of flood on my way home from work.

    Sorry to hear about your hip, that sounds bad, the steroids should have helped by now shouldn't they? My knees give me problems too and it is not much fund trying to get out and about.

  • Hi Christine, I have wondered how you were, but then reassured myself you are likely touring some more lovely gardens somewhere. I do hope the Prednisone kicks in soon, get plenty of motionless rest while you wait for it to soak in to the bones :) Remember the humidity and high temps are really the culprits right now! Cheers, Loretxx

You may also like...